# SDR IXXA20170802256

- Difficulty date: June 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,255 hours, 41,757 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER STRAP CORRODED, 7 INCHES OUTBOARD OF PYLON. REMOVED AND REPLACED LOWER STRAP IAW SRM 51-90-02 REA 4727REA04.  AIRCRAFT GROUNDED.
